It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 44 for 8 months breakthrough bleeding. (0.024 seconds)


... I have been taking Loestrin 24 fe for about 8 months now and this is also my first experience with any bcp. For the first month, the only real change that I noticed was that I was dead tired. ... (7 replies)
... always had problems with having a normal period.....twice I've gone a whole year without it and I wasn't even on birth control. The doctor has always given me 3 months worth of the pill, told me it would regulate it, and just sent me on my way. But I've continued to have problems with regularity. ... (6 replies)
... After the 7 months of being on it, when you went to the pharmacy to pick up your next pack, did they give you different color pills at that time? ... (3 replies)

... Well, I've been on it for 8 months now and this month is the only time I had any bleeding other than my period. ... (9 replies)
... Yes, ovcon is a monophasic pill. When I first started it, I had already been off of Estrostep for a good six months before trying it (ovcon). There's really no way of knowing what will happen to whom. You just gotta try it. (7 replies)
... I've been on Estrosep fe for over 6 months now and have had no problem with breakthrough bleeding, it definitely help reduce my breakout, as I used to have a lot, especially right before I have my period. ... (7 replies)
... also, you said that you experienced breakthrough bleeding the 1st time you went on it. did you switch from another pill or were you just starting bcps? ... (7 replies)
... I know it's annoying. I took the mini pill while breastfeeding my son and had breakthrough bleeding for the entire 2 months!!! And I hadn't even had a regular period yet. ... (15 replies)
... She put me on Loestrin 24. The first month I had 6 days of breakthrough bleeding after the 2 week of pills. It was just annoying, then I got my period which lasted 8 days. ... (0 replies)
... almost period like bleeding for about 8 months when I started it. It's now normal though. It just takes a little time. Sucks, I know. ... (2 replies)
... ve recently posted a few questions on the Women's Health board but one of my questions had to do with the pill so i came here. i had unexplained pelvic pain for 8 months so my dr had me take the pill continuously. i had a lap that showed only one spot of endo which was lasered and no cysts. ... (4 replies)
... Sometimes break through bleeding happens. There's no reason to switch pills unless the bleeding continues during future cycles. Just keep taking your pills as directed. If the bleeding continues into your next back, then consult your physician. ... (3 replies)
... for about 7 months and everything was going so wonderfully. ... (3 replies)
... for like 8 or 9 months now. ... (9 replies)
... i always start with breakthrough bleeding on day 8. my 2nd month it lasted 10 days, this month 5 days so i'm hoping it just takes time to adjust. ... (2 replies)
Stupid pill!
May 1, 2012
... So he put me on seasonique, the three month one. The first three months I tried it, I had my period for two months out of three. ... (1 replies)
... years, which was awful because I would get breakthrough bleeding that just went. Forever. I haven't swam in years because I'd spend 2 months straight on my period. Needless to say, I switched to something lower commitment, a generic version of Seasonale when I was 18. ... (0 replies)
... Hello there! I am sorry to hear that you are having such issues. I have experienced similar things in the past. That said, if I were you, I would go to a clinic or a Gynecologist and ask them these questions. No one on here is a doctor and if they are, they cannot give medical advice over the internet. I am sorry about that. I can, however, give you some general... (1 replies)
... breakthrough bleeding a guarantee that an egg definitely didn't have a chance to attach to my uterus? ... (1 replies)
Nuvaring cut?
Oct 16, 2007
... I have been on nuvaring for several months now (8 months). In general, I really like it-no weight gain, no acne, no unpleasant side effects. The first month I did have quite a but of breakthrough bleeding; after my body adjusted, things went well. However, contrary to the popular literature about it, my boyfriend can feel the nuvaring during intercourse and, apparently, it... (2 replies)




Pages: 1 2

All times are GMT -7. The time now is 03:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!